Alert archive / California / Red Flag Warnings in 2010
Red Flag Warning 2, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this red flag warning at Oct 11, 2010, 9:47 AM PDT. It took effect at Oct 11, 2010, 6:00 PM PDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2010, 9:47 AM PDT (16:47 UTC)
- In effect from
- Oct 11, 2010, 6:00 PM PDT
- Expired
- Oct 13, 2010, 6:00 AM PDT
- In force
- 36 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
518 WWUS86 KMTR 111647 RFWMTR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 947 AM PDT MON OCT 11 2010 CAZ507-120400- /O.UPG.KMTR.FW.A.0002.101012T0100Z-101013T1300Z/ /O.NEW.KMTR.FW.W.0002.101012T0100Z-101013T1300Z/ NORTH BAY MOUNTAINS- 947 AM PDT MON OCT 11 2010 ...RED FLAG WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE NORTH BAY HILLS ABOVE 1000 FEET IN NAPA...SONOMA AND MARIN COUNTIES... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE ZONE 507 NORTH BAY MOUNTAINS WHICH INCLUDES THE HILLS ABOVE 1000 FEET IN NAPA...SONOMA AND MARIN COUNTIES. * TIMING: GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE IN THE HILLS SHORTLY AFTER SUNSET TONIGHT. THE PERIOD OF STRONGEST WINDS WILL BE THE OVERNIGHT HOURS OF TONIGHT THROUGH TUESDAY MORNING. WARM AND DRY WEATHER WITH POOR RELATIVE HUMIDITY RECOVERY WILL PERSIST THROUGH WEDNESDAY MORNING. * WIND: NORTH TO NORTHEAST WINDS FROM 15 TO 25 MPH WITH GUSTS TO 40 MPH ABOVE 1500 FEET...STRONGEST WINDS IN NAPA COUNTY. * HUMIDITY: RH VALUES WILL STAY BETWEEN 15 AND 30 PERCENT THIS AFTERNOON THROUGH WEDNESDAY. * IMPACTS: THE COMBINATION OF A CRITICAL FIRE WEATHER PATTERN AND DRY FUELS COULD LEAD TO INCREASED FIRE ACTIVITY ACROSS THE REGION SHOULD ANY IGNITIONS OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ511-120400- /O.UPG.KMTR.FW.A.0002.101012T0100Z-101013T1300Z/ /O.NEW.KMTR.FW.W.0002.101012T0100Z-101013T1300Z/ EAST BAY HILLS AND DIABLO RANGE- 947 AM PDT MON OCT 11 2010 ...RED FLAG WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE EAST BAY HILLS AND DIABLO RANGE... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE ZONE 511 EAST BAY HILLS AND DIABLO RANGE. THIS INCLUDES THE HILLS ABOVE 1000 FEET IN ALAMEDA...CONTRA COSTA AND SANTA CLARA COUNTIES. * TIMING: THE STRONGEST WINDS WILL DEVELOP SHORTLY AFTER SUNSET TONIGHT AND CONTINUE THROUGH TUESDAY MORNING. WARM AND DRY WEATHER WILL PERSIST THROUGH WEDNESDAY MORNING. * WIND: NORTH TO NORTHEAST WINDS FROM 15 TO 30 MPH WITH GUSTS TO 40 MPH ABOVE 1500 FEET. THE STRONGEST WINDS ARE EXPECTED IN THE EAST BAY HILLS OF ALAMEDA AND CONTRA COSTA COUNTY WITH LIGHTER WINDS IN THE SANTA CLARA COUNTY HILLS. * HUMIDITY: HUMIDITY VALUES WILL STAY BETWEEN 15 AND 30 PERCENT FROM THIS AFTERNOON THROUGH WEDNESDAY. * IMPACTS:THE COMBINATION OF A CRITICAL FIRE WEATHER PATTERN AND DRY FUELS COULD LEAD TO INCREASED FIRE ACTIVITY ACROSS THE REGION SHOULD ANY IGNITIONS OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/SANFRANCISCO
5 follow-up statements
517 WWUS86 KMTR 120404 RFWMTR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 904 PM PDT MON OCT 11 2010 CAZ507-121215- /O.CON.KMTR.FW.W.0002.000000T0000Z-101013T1300Z/ NORTH BAY MOUNTAINS- 904 PM PDT MON OCT 11 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE NORTH BAY HILLS ABOVE 1000 FEET IN NAPA...SONOMA...AND MARIN COUNTIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY. * AFFECTED AREA: FIRE ZONE 507 NORTH BAY MOUNTAINS WHICH INCLUDES THE HILLS ABOVE 1000 FEET IN NAPA...SONOMA AND MARIN COUNTIES. * TIMING: GUSTY NORTH TO NORTHEAST WINDS WILL INCREASE IN THE HILLS SHORTLY AFTER SUNSET TONIGHT. THE PERIOD OF STRONGEST WINDS WILL BE THE OVERNIGHT HOURS OF TONIGHT THROUGH TUESDAY MORNING. WARM AND DRY WEATHER WITH POOR RELATIVE HUMIDITY RECOVERY WILL PERSIST THROUGH WEDNESDAY MORNING. * WIND: NORTH TO NORTHEAST WINDS FROM 15 TO 25 MPH WITH GUSTS TO 40 MPH ABOVE 1500 FEET...STRONGEST WINDS IN NAPA COUNTY. * HUMIDITY: RH VALUES WILL STAY BETWEEN 15 AND 30 PERCENT THIS AFTERNOON THROUGH WEDNESDAY. * IMPACTS: THE COMBINATION OF A CRITICAL FIRE WEATHER PATTERN AND DRY FUELS COULD LEAD TO INCREASED FIRE ACTIVITY ACROSS THE REGION SHOULD ANY IGNITIONS OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ511-121215- /O.CON.KMTR.FW.W.0002.000000T0000Z-101013T1300Z/ EAST BAY HILLS AND DIABLO RANGE- 904 PM PDT MON OCT 11 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDIY FOR THE EAST BAY HILLS AND DIABLO RANGE... * AFFECTED AREA: FIRE ZONE 511 EAST BAY HILLS AND DIABLO RANGE. THIS INCLUDES THE HILLS ABOVE 1000 FEET IN ALAMEDA...CONTRA COSTA AND SANTA CLARA COUNTIES. * TIMING: THE STRONGEST WINDS WILL DEVELOP SHORTLY AFTER SUNSET TONIGHT AND CONTINUE THROUGH TUESDAY MORNING. WARM AND DRY WEATHER WILL PERSIST THROUGH WEDNESDAY MORNING. * WIND: NORTH TO NORTHEAST WINDS FROM 15 TO 30 MPH WITH GUSTS TO 40 MPH ABOVE 1500 FEET. THE STRONGEST WINDS ARE EXPECTED IN THE EAST BAY HILLS OF ALAMEDA AND CONTRA COSTA COUNTY WITH LIGHTER WINDS IN THE SANTA CLARA COUNTY HILLS. * HUMIDITY: HUMIDITY VALUES WILL STAY BETWEEN 15 AND 30 PERCENT FROM THIS AFTERNOON THROUGH WEDNESDAY. * IMPACTS:THE COMBINATION OF A CRITICAL FIRE WEATHER PATTERN AND DRY FUELS COULD LEAD TO INCREASED FIRE ACTIVITY ACROSS THE REGION SHOULD ANY IGNITIONS OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
353 WWUS86 KMTR 121122 RFWMTR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 422 AM PDT TUE OCT 12 2010 CAZ507-122330- /O.CON.KMTR.FW.W.0002.000000T0000Z-101013T1300Z/ NORTH BAY MOUNTAINS- 422 AM PDT TUE OCT 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE NORTH BAY HILLS ABOVE 1000 FEET IN NAPA...SONOMA...AND MARIN COUNTIES... * AFFECTED AREA: FIRE ZONE 507 NORTH BAY MOUNTAINS WHICH INCLUDES THE HILLS ABOVE 1000 FEET IN NAPA...SONOMA AND MARIN COUNTIES. * TIMING: GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE THROUGH THIS MORNING. WARM AND DRY WEATHER WITH POOR RELATIVE HUMIDITY RECOVERY WILL PERSIST THROUGH WEDNESDAY MORNING. * WIND: NORTH TO NORTHEAST WINDS FROM 15 TO 25 MPH WITH GUSTS TO 40 MPH ABOVE 1500 FEET THIS MORNING...STRONGEST WINDS IN NAPA COUNTY. * HUMIDITY: RH VALUES WILL STAY BETWEEN 15 AND 30 PERCENT THROUGH WEDNESDAY. * IMPACTS: THE COMBINATION OF A CRITICAL FIRE WEATHER PATTERN AND DRY FUELS COULD LEAD TO INCREASED FIRE ACTIVITY ACROSS THE REGION SHOULD ANY IGNITIONS OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ511-122330- /O.CON.KMTR.FW.W.0002.000000T0000Z-101013T1300Z/ EAST BAY HILLS AND DIABLO RANGE- 422 AM PDT TUE OCT 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE EAST BAY HILLS AND DIABLO RANGE... * AFFECTED AREA: FIRE ZONE 511 EAST BAY HILLS AND DIABLO RANGE. THIS INCLUDES THE HILLS ABOVE 1000 FEET IN ALAMEDA...CONTRA COSTA AND SANTA CLARA COUNTIES. * TIMING: THE STRONGEST WINDS WILL CONTINUE THROUGH THE MORNING. WARM AND DRY WEATHER WILL PERSIST THROUGH WEDNESDAY MORNING. * WIND: NORTH TO NORTHEAST WINDS FROM 15 TO 30 MPH WITH GUSTS TO 40 MPH ABOVE 1500 FEET THROUGH THIS MORNING. THE STRONGEST WINDS ARE EXPECTED IN THE EAST BAY HILLS OF ALAMEDA AND CONTRA COSTA COUNTY WITH LIGHTER WINDS IN THE SANTA CLARA COUNTY HILLS. * HUMIDITY: HUMIDITY VALUES WILL STAY BETWEEN 15 AND 30 PERCENT THROUGH WEDNESDAY. * IMPACTS:THE COMBINATION OF A CRITICAL FIRE WEATHER PATTERN AND DRY FUELS COULD LEAD TO INCREASED FIRE ACTIVITY ACROSS THE REGION SHOULD ANY IGNITIONS OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/SANFRANCISCO
819 WWUS86 KMTR 122140 RFWMTR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 240 PM PDT TUE OCT 12 2010 CAZ507-130945- /O.CON.KMTR.FW.W.0002.000000T0000Z-101013T1300Z/ NORTH BAY MOUNTAINS- 240 PM PDT TUE OCT 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE NORTH BAY HILLS ABOVE 1000 FEET IN NAPA...SONOMA...AND MARIN COUNTIES... * AFFECTED AREA: FIRE ZONE 507 NORTH BAY MOUNTAINS WHICH INCLUDES THE HILLS ABOVE 1000 FEET IN NAPA...SONOMA AND MARIN COUNTIES. * TIMING: OFFSHORE FLOW WITH GUSTY NORTH TO NORTHEAST WINDS AND DRY CONDITIONS WILL PERSIST THROUGH WEDNESDAY MORNING. * WIND: NORTH TO NORTHEAST WINDS FROM 5 TO 10 MPH WITH GUSTS TO 20 MPH ABOVE 1500 FEET THROUGH WEDNESDAY MORNING...STRONGEST WINDS IN NAPA COUNTY. * HUMIDITY: HUMIDITY VALUES WILL STAY BETWEEN 15 AND 30 PERCENT THROUGH WEDNESDAY MORNING. * IMPACTS: THE COMBINATION OF A CRITICAL FIRE WEATHER PATTERN AND DRY FUELS COULD LEAD TO INCREASED FIRE ACTIVITY ACROSS THE REGION SHOULD ANY IGNITIONS OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ511-130945- /O.CON.KMTR.FW.W.0002.000000T0000Z-101013T1300Z/ EAST BAY HILLS AND DIABLO RANGE- 240 PM PDT TUE OCT 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE EAST BAY HILLS AND DIABLO RANGE... * AFFECTED AREA: FIRE ZONE 511 EAST BAY HILLS AND DIABLO RANGE. THIS INCLUDES THE HILLS ABOVE 1000 FEET IN ALAMEDA...CONTRA COSTA AND SANTA CLARA COUNTIES. * TIMING: OFFSHORE FLOW WITH GUSTY NORTH TO NORTHEAST WINDS AND DRY CONDITIONS WILL PERSIST THROUGH WEDNESDAY MORNING. * WIND: NORTH TO NORTHEAST WINDS FROM 5 TO 10 MPH WITH GUSTS TO 20 MPH ABOVE 1500 FEET THROUGH THIS WEDNESDAY MORNING. THE STRONGEST WINDS ARE EXPECTED IN THE EAST BAY HILLS OF ALAMEDA AND CONTRA COSTA COUNTY WITH LIGHTER WINDS IN THE SANTA CLARA COUNTY HILLS. * HUMIDITY: HUMIDITY VALUES WILL STAY BETWEEN 15 AND 30 PERCENT THROUGH WEDNESDAY MORNING. * IMPACTS:THE COMBINATION OF A CRITICAL FIRE WEATHER PATTERN AND DRY FUELS COULD LEAD TO INCREASED FIRE ACTIVITY ACROSS THE REGION SHOULD ANY IGNITIONS OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/SANFRANCISCO
841 WWUS86 KMTR 130251 RFWMTR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 751 PM PDT TUE OCT 12 2010 CAZ507-131300- /O.CON.KMTR.FW.W.0002.000000T0000Z-101013T1300Z/ NORTH BAY MOUNTAINS- 751 PM PDT TUE OCT 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE NORTH BAY HILLS ABOVE 1000 FEET IN NAPA...SONOMA...AND MARIN COUNTIES... * AFFECTED AREA: FIRE ZONE 507 NORTH BAY MOUNTAINS WHICH INCLUDES THE HILLS ABOVE 1000 FEET IN NAPA...SONOMA AND MARIN COUNTIES. * TIMING: OFFSHORE FLOW WITH GUSTY NORTH TO NORTHEAST WINDS AND DRY CONDITIONS WILL PERSIST THROUGH WEDNESDAY MORNING. * WIND: NORTH TO NORTHEAST WINDS FROM 5 TO 10 MPH WITH GUSTS TO 20 MPH ABOVE 1500 FEET THROUGH WEDNESDAY MORNING...STRONGEST WINDS IN NAPA COUNTY. * HUMIDITY: HUMIDITY VALUES WILL STAY BETWEEN 15 AND 30 PERCENT THROUGH WEDNESDAY MORNING. * IMPACTS: THE COMBINATION OF A CRITICAL FIRE WEATHER PATTERN AND DRY FUELS COULD LEAD TO INCREASED FIRE ACTIVITY ACROSS THE REGION SHOULD ANY IGNITIONS OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ511-131300- /O.CON.KMTR.FW.W.0002.000000T0000Z-101013T1300Z/ EAST BAY HILLS AND DIABLO RANGE- 751 PM PDT TUE OCT 12 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE EAST BAY HILLS AND DIABLO RANGE... * AFFECTED AREA: FIRE ZONE 511 EAST BAY HILLS AND DIABLO RANGE. THIS INCLUDES THE HILLS ABOVE 1000 FEET IN ALAMEDA...CONTRA COSTA AND SANTA CLARA COUNTIES. * TIMING: OFFSHORE FLOW WITH GUSTY NORTH TO NORTHEAST WINDS AND DRY CONDITIONS WILL PERSIST THROUGH WEDNESDAY MORNING. * WIND: NORTH TO NORTHEAST WINDS FROM 5 TO 10 MPH WITH GUSTS TO 20 MPH ABOVE 1500 FEET THROUGH THIS WEDNESDAY MORNING. THE STRONGEST WINDS ARE EXPECTED IN THE EAST BAY HILLS OF ALAMEDA AND CONTRA COSTA COUNTY WITH LIGHTER WINDS IN THE SANTA CLARA COUNTY HILLS. * HUMIDITY: HUMIDITY VALUES WILL STAY BETWEEN 15 AND 30 PERCENT THROUGH WEDNESDAY MORNING. * IMPACTS:THE COMBINATION OF A CRITICAL FIRE WEATHER PATTERN AND DRY FUELS COULD LEAD TO INCREASED FIRE ACTIVITY ACROSS THE REGION SHOULD ANY IGNITIONS OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
129 WWUS86 KMTR 131240 RFWMTR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 540 AM PDT WED OCT 13 2010 CAZ507-131345- /O.EXP.KMTR.FW.W.0002.000000T0000Z-101013T1300Z/ NORTH BAY MOUNTAINS- 540 AM PDT WED OCT 13 2010 ...RED FLAG WARNING WILL EXPIRE AT 6 AM PDT EARLY THIS MORNING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE NORTH BAY MOUNTAINS... THE RED FLAG WARNING WILL EXPIRE AT 6 AM PDT EARLY THIS MORNING. THE PERIOD OF STRONGEST WINDS HAS ENDED. HOWEVER...ANOTHER HOT DAY WITH VERY LOW HUMIDITY VALUES WILL CONTINUE AS ONSHORE WIND FLOW GRADUALLY RETURNS. $$ CAZ511-131345- /O.EXP.KMTR.FW.W.0002.000000T0000Z-101013T1300Z/ EAST BAY HILLS AND DIABLO RANGE- 540 AM PDT WED OCT 13 2010 ...RED FLAG WARNING WILL EXPIRE AT 6 AM PDT EARLY THIS MORNING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE EAST BAY HILLS AND DIABLO RANGE... THE RED FLAG WARNING WILL EXPIRE AT 6 AM PDT EARLY THIS MORNING. THE PERIOD OF STRONGEST WINDS HAS ENDED. HOWEVER...ANOTHER HOT DAY WITH VERY LOW HUMIDITY VALUES WILL CONTINUE AS ONSHORE WIND FLOW GRADUALLY RETURNS. $$ HTTP://WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this red flag warning went out at Oct 11, 8:35 AM PDT, 1 hour 12 minutes earlier.
Area forecast discussion, Oct 11, 8:35 AM PDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
835 AM PDT MON OCT 11 2010
.DISCUSSION...AS OF 8:35 AM PDT MONDAY...NEAR RECORD HIGH TEMPS THE
NEXT 3 DAYS WITH INCREASED FIRE WEATHER CONCERNS WILL BE THE
FORECAST FOCUS AT LEAST THROUGH MIDWEEK.
SHORT TERM...THE NORTHERLY GRADIENT FROM SFO-ACV IS CURRENTLY AN
IMPRESSIVE 8.6 MB WITH GALE WARNINGS POSTED FOR OUR NORTHERN OUTER
WATERS. AT THE SAME TIME THE LARGE SCALE OFFSHORE GRADIENT FROM
SFO-WMC IS ABOUT 6 MB. WERE ALREADY PICKING UP SOME STRONG NORTH
WINDS IN THE NORTH AND EAST BAY HILLS WITH FREQUENT GUSTS TO 30 MPH
SHOWING UP OVER THE LAST 3 HOURS OR SO. CURRENTLY WE HAVE A FIRE
WEATHER WATCH UP FOR THE NORTH AND EAST BAY HILLS STARTING AT 6 PM
TONIGHT AND GOING THROUGH 6 AM WEDS MORNING. WILL COMPLETE
COORDINATION CALLS SHORTLY BUT LATEST 12Z GUIDANCE SUGGESTS THAT
UPGRADING TO A RED FLAG WARNING WILL BE NECESSARY WITH 925 MB
WINDS REALLY CRANKING UP THIS EVENING OVER THE NORTH AND EAST BAY
HILLS. THIS WILL CREATE A CRITICAL PERIOD AFTER A WARM TO HOT DAY
WITH HUMIDITY VALUES PLUMMETING THROUGH THE DAY.
ALSO HAVE AN EXCESSIVE HEAT WATCH UP FOR THE CITY OF SAN FRANCISCO
FROM TUESDAY AFTERNOON THROUGH WEDS EVENING. THIS IS A PRODUCT THATS
REALLY AIMED FOR THE ELDERLY AND THOSE SENSITIVE TO HEAT FOR
PROLONGED PERIOD OF TIMES. WILL WAIT UNTIL THIS AFTERNOON BEFORE
DECIDING IF WE'LL UPGRADE TO WARNING ON THAT. WELL SCRIPTED
SPECIAL WEATHER STATEMENT THAT SUMMARIZED THE HEAT AND FIRE WEATHER
CONCERNS WILL BE ALLOWED TO EXPIRE AT 16Z AS WE TRANSITION INTO THE
ADVISORY/WARNING TIME FRAME OF THE EVENT.
BEYOND THE SPECIALIZED PRODUCTS EXPECT A WARM TO HOT COLUMBUS DAY
FOR THE ENTIRE DISTRICT WITH CLEAR SKIES AT THE BEACHES. BREEZY
CONDITIONS WILL PERSIST TONIGHT IN THE HILLS WITH EVEN WARMER TEMPS
FORECAST FOR TUESDAY AFTERNOON AS WE WILL LIKELY FLIRT WITH RECORD
HIGH READINGS...ESPECIALLY IF WE CAN MAINTAIN WARM OVERNIGHT LOWS
AND GET AN EXTENDED PERIOD OF NORTH/NORTHEAST OFFSHORE WINDS.
WEDNESDAY WILL STAY WARM TO HOT BUT WE'LL LOSE THE STRONG OFFSHORE
WIND COMPONENT. HOWEVER ANY ONSHORE COMPONENT WILL BE VERY LIGHT AND
NO MARINE LAYER IS EXPECTED AS THE CENTER OF THE UPPER RIDGE WILL
BE RIGHT OVER THE BAY AREA.
EVEN THURSDAY LOOKS TO STAY REAL NICE ALTHOUGH SOME COOLING WILL
LIKELY RETURN TO THE COAST AS ONSHORE WINDS RETURN WHILE INLAND
LOCATIONS WILL STAY HOT.
BY FRIDAY A ZONAL UPPER FLOW RETURNS WITH TEMPS DROPPING BACK DOWN
TO MORE SEASONABLE LEVELS...THEN A DRY BUT COOL UPPER TROUGH
ARRIVES BY NEXT WEEKEND.
&&
.AVIATION...AS OF 4:30 AM PDT MONDAY...MARINE LAYER IS QUITE SHALLOW
THIS MORNING ALLOWING ONLY A FEW SMALL AREAS OF FOG ON THE CENTRAL
COAST. VFR PREVAILS OVER THE BAY AREA.
.VICINITY OF KSFO...MODERATE TO HIGH CONFIDENCE VFR CONTINUES THROUGH
THE MORNING. VFR IS FORECAST THIS AFTERNOON THROUGH THE EVENING.
.KSFO BRIDGE APPROACH...VFR.
.MONTEREY BAY AREA TERMINALS...IFR THROUGH 17Z FOLLOWED BY CLEARING.
VFR THIS AFTERNOON AND POSSIBLY EARLY THIS EVENING.
&&
.CLIMATE...
HERE ARE RECORDS HIGHS FOR SELECTED LOCATIONS PLUS THE YEAR THEY
WERE SET...
..............SAN FRANCISCO BAY AREA...............
.LOCATION.........OCT 11.......OCT 12.......OCT 13.
KENTFIELD........98/1991......91/1991......91/2001
MOFFETT FIELD....87/1991......93/1978......95/1978
NAPA.............89/2004......95/2001......88/2004
OAKLAND..........89/1978......93/1976......99/1978
OAKLAND AIRPORT..88/2004......87/1955......89/1961
RICHMOND.........87/1990......92/1976......91/1978
SFO AIRPORT......87/1978......90/1971......91/1978
SAN FRANCISCO....90/1939......91/1976......93/2004
SAN JOSE.........93/1901......93/1901......93/1901
SAN RAFAEL.......90/1959......93/1978......94/1978
SANTA ROSA.......96/1991......98/1978......98/2004
.................MONTEREY BAY AREA.................
.LOCATION.........OCT 11.......OCT 12.......OCT 13.
GILROY..........101/1991......96/1992......98/1978
KING CITY.......101/1950.....100/1940.....105/1978
MONTEREY.........84/1978......91/2004......95/1961
SALINAS..........88/1978......92/2004......98/1961
SANTA CRUZ.......93/1940......95/1940......97/1961
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY....GALE WARNING...POINT ARENA TO PIGEON PT...10-60 NM
SCA...PT ARENA TO PIGEON PT 0-10 NM.
SCA...PIGEON POINT TO POINT PIEDRAS BLANCAS 0-60 NM.
.MONDAY EVENING THROUGH WEDNESDAY MORNING...FIRE WEATHER WATCH
FOR NORTH AND EAST BAY HILLS.
&&
PUBLIC FORECAST: RWW
AVIATION/MARINE: RILEY/CW
CLIMATE: BELLHazardous weather outlook, Oct 11, 4:17 AM PDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 417 AM PDT MON OCT 11 2010 CAZ507-511-112200- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 417 AM PDT MON OCT 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH AND EAST BAY HILLS. .DAY ONE...MONDAY AND MONDAY NIGHT A FIRE WEATHER WATCH IS IN EFFECT STARTING AT 6 PM MONDAY FOR THE NORTH AND EAST BAY HILLS FOR GUSTY OFFSHORE WINDS AND LOW HUMIDITY VALUES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FIRE WEATHER CONTINUES THROUGH 6 AM WEDNESDAY FOR THE NORTH AND EAST BAY HILLS FOR GUSTY OFFSHORE WINDS AND LOW HUMIDITY VALUES. * SEE SFORFWMTR WWUS86 KMTR FOR MORE DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ006-112200- SAN FRANCISCO- 417 AM PDT MON OCT 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CITY OF SAN FRANCISCO. .DAY ONE...MONDAY AND MONDAY NIGHT CLEAR SKIES WITH HIGHS IN THE 70S TO LOWER 80S CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN EXCESSIVE HEAT WATCH IN IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING. HIGHS BOTH DAYS WILL BE IN THE 80S IN MOST OF THE CITY WITH LOWS TUESDAY NIGHT IN THE MID 60S. COOLER WEATHER WILL RETURN STARTING ON THURSDAY. * SEE SFORFWMTR WWUS76 KMTR FOR MORE DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. BELL
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 2:52 AM PDT | Excessive Heat Watch | MTR | City and County of San Francisco | 25 hr |
Nearby
Red Flag Warnings in California, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.